# SDR KNNA20100029

- Difficulty date: July 19, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 44,941 hours, 35,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 44,941 hours, 35,989 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ACCOMPLISHMENT OF AD 2008-11-04 NDT INSP REVEALED CRACKS AT THE L-1 DOOR UPPER HINGE CUTOUT.
